This one-day program will enhance your project management skills and knowledge.
Morning Keynote Speaker - Alan Mallory, PMP
Alan is an international speaker, author and performance coach who is passionate about leadership and and reaching new heights in all that we do. His unique philosophy of life revolves around empowering people and embracing an agile mentality focused on goals and relationships. He has worked internationally with large organizations as a professional engineer and project manager developing patents and implementing solutions to complex challenge in the mining and metals industry. Alan holds a degree in Engineering from Queen’s University and a Masters in Psychology from Adler University, giving him a well-balanced approach to the outer and inner challenges we all face. Building experience through a lifestyle of adventure and challenge, in the spring of 2008 Alan embarked on the project of a lifetime and set a world record on Mount Everest along with three members of his immediate family. The expedition involved two years of planning and two months of climbing through immense challenges but they were able to overcome these obstacles through maintaining a future mindset, adapting to chance, and resilience.
An introductory video for Alan can be found here!
Morning Session Speaker Mark Hehl
Mark Hehl is an international consultant, author and public speaker. He is author of the book Amusing Confessions of an International Consultant. His efforts have helped companies successfully set up and improve operations in various countries including India, Hong Kong, Malaysia, Thailand, China, Taiwan, Korea, The Philippines, France, Germany, Brazil, Mexico, The Dominican Republic, The USA and Ecuador. These projects have resulted in significant reductions in operating costs along with improved schedule performance, service levels and quality. In recognition of his contributions, the Timex suppliers in China honored him with the award of the Chinese name: 何文楷 (Ho Man Kai).
Mr. Hehl holds a BS Degree in Electrical Engineering from the New York Institute of Technology and a MS Degree in Management from the Polytechnic Institute of New York. He has taught management and business courses at Harper College. Mark is a frequent keynote speaker and presenter at various worldwide locations. He has conducted multiple webinars for Industry Week. Mark is a frequent guest on National Public Radio and is listed in the United Who’s Who Executive Directory.
Afternoon Session Speaker - Julie Kowalski
Julie Kowalski is a seasoned thought leader, business coach, and superb energetic professional trainer. Julie has gained valuable insight and acumen into the science of what it takes to start and run successful businesses. She was named one of the “World’s Most Creative Thinkers” by bestselling author Seth Godin (Purple Cow) and she possesses over 25 years of first-hand business experience. Her accomplishments include personally starting and successfully managing multi-million-dollar companies.
Afternoon Keynote Speaker - Mark Lines
Mark Lines is Vice President, Disciplined Agile, Inc. at the Project Management Institute (PMI). He is co-creator of the Disciplined Agile toolkit with Scott W. Ambler and co-author of several books on Disciplined Agile (DA). Mark has over 25 years of experience helping organizations around the world to be successful with project delivery using Agile, Lean, Traditional, and Hybrid approaches. He has a record of successfully transforming entire organizations to business agility so that they can rapidly and continuously deliver value to their customers and other stakeholders. Mark is a frequent keynote speaker at industry conferences worldwide. You can follow him on Twitter via @mark_lines
Info about PMI's Discipline Agile can be found here!
7:45 - 8:00 AM Check in (15min) 8:00 - 8:15 AM Welcome, House-keeping, Announcements (15min)
8:15 - 9:45 AM
Morning Keynote Speaker (1.5 h)
PDUs Alan Mallory "Project Everest: Hybrid Agile Strategies for Reaching New Heights in Project Management"
9:45 - 10:00 AM Morning Break (15 min)
10:00 - 11:30 AM
Morning Session (1.5 h)
Mark Hehl "Mastering Complexities of Global Project Management
Strategic and Business Management
11:30 - 11:55 AM Lunch Break (25 min)
11:55 - 12:05 PM
Sponsor and EIC Prize (10 min)
12:05 - 1:35 PM
Afternoon Session (1.5 h)
Julie Kowalski "Accountablility: How to Hold People Accountable Whether They Report to You or Not"
1:35 - 1:45 PM Break (10 min) 1:45 - 1:55 PM Sponsor and EIC Prize (10 min)
1:55 - 3:25 PM
Afternoon Keynote Speaker (1.5 h)
PDUs Mark Lines "Disciplined Agile: Optimizing your Business Agility by Choosing your Way of Working (WoW)"
3:25 - 3:30 PM Closing (5 min) Attend the entire day and earn 6 PDUs
You will receive a web link after the registration ends, between Oct 26th and 27th, 2020.
You will be able to access to the recording until Jan 31st, 2021 at 11:59 pm CST.
Early-bird rates until Sunday October 4th, 2020 11:59 pm CST:
$99 Full Time Students — If you are also a chapter member, do not log in as a member, just enter "2020_PDD_Student" in the Coupon field in the Payment Section when you register to receive the discounted price. Note you will receive an email to email us a copy of your current student ID.
$149 Eastern Iowa Chapter Members - log in as a member to receive this discount
$149 Other PMI Chapter Members Across the Globe - If you are a PMI chapter member other than Eastern Iowa Chapter member, do not log in as a member, just enter "2020_PMI_Global" in the Coupon field in the Payment Section when you register to receive the discounted price. We will validate your membership.
Regular rates after Monday October 5th, 2020, ends Sunday Oct 25th, 2020 at 11:59 pm CST:
$109 Full Time Students — If you are also a chapter member, do not log in as a member, just enter
"2020_PDD_Student" in the Coupon field in the Payment Section when you register to receive the discounted price. Note you will receive an email to email us a copy of your current student ID.
$179 Eastern Iowa Chapter Members - log in as a member to receive this discount
$179 Other PMI Chapter Members Across the Globe - If you are a PMI chapter member other than Eastern Iowa Chapter member, do not log in as a member, just enter "2020_PMI_Global" in the Coupon field in the Payment Section when you register to receive the discounted price. We will validate your membership.
Register online at www.pmieasterniowa.org
|Event End Date||10-30-2020|
|Registration Start Date||06-19-2020|
|Cut off date||10-25-2020|
|Discounted Price||$179.00 (Until 10-04-2020 23:59)|